MathSciNet Relay Station
MathSciNet bibliographic data
MR1165184 11F22 (20D08)
Tuite, Michael P. Monstrous Moonshine from orbifolds. Comm. Math. Phys. 146 (1992), no. 2, 277–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement